# SDR CA051124001

- Difficulty date: November 12, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0165
- Condition: Loose
- Location: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AN AC CARRIED OUT AN INFLIGHT SHUTDOWN OF THE NR 1 ENGINE DUE TO LOSS OF OIL PRESSURE. AFTER LANDING THE CREW NOTICED OIL STREAKED DOWN BOTH SIDES OF COWLING AND A SIGNIFICANT AMOUNT DRIPPING FROM DRAIN VENTS.  MAINTENANCE FOUND ON THE NR 1 ENGINE, THE OVERSPEED GOVERNOR HAD AN EXCESSIVE OIL LEAK. THE BOLTS ON THE FLANGE THAT SECURES THE SPRING CASING SUB ASSY TO THE MAIN BODY OF THE OVERSPEED GOVERNOR WERE LOOSE ENOUGH TO BE ROTATED BY HAND. OVERSPEED GOVERNOR REPLACED IAW AMM 61-20-26-000-801 AND 61-20-26-400-801.
